Derivation of Yang -Mills equations from Maxwell Equations and Exact solutions

Authors

  • Gharib Mousa Gharib Zarqa Private University, Jordan

DOI:

https://doi.org/10.24297/jam.v4i1.2485

Keywords:

Self-dual SU(2), Yang-Mills fields, Gauge theory.

Abstract

In this paper we derived the Yang-Mills equations from Maxwell equations. Consequent-ly we find a new form for self-duality equations. In addition exact solution class of the classical SU(2) Yang-Mills field equations in four dimensional Euclidean space and two exact solution classes for SU(2) Yang- Mills equations when is a complex analytic function are also obtained.

Downloads

Author Biography

Gharib Mousa Gharib, Zarqa Private University, Jordan

Mathematics Department, College of Scienceand Information Technology

Downloads

Published

2013-11-16

How to Cite

Gharib, G. M. (2013). Derivation of Yang -Mills equations from Maxwell Equations and Exact solutions. JOURNAL OF ADVANCES IN MATHEMATICS, 4(1), 351–358. https://doi.org/10.24297/jam.v4i1.2485

Issue

Section

Articles